# SDR SWAA2024010321926

- Difficulty date: November 16, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 37,890 hours, 17,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH ON STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING RH AT PASSENGER CABIN (9 EA) 2023-719361<[01] REPLACED STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING RH AT PASSENGER CABIN (9 EA) I.A.W B737-800-AMM-33-51-15-400-802;[02] JOB COMPLETED.
